# SDR FDEA201209273479

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 89,541 hours, 25,081 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR, AT GAP BETWEEN THE INNER AND OUTER ELEVATORS. DAMAGE TO THE T/E PIECE ON THE UPPER AND LOWER SURFACE THAT RUNS APPROX 10" FROM THE INNER EDGE TOWARDS THE OUTER EDGE RELATIVELY PARALLEL TO THE LONGITUDINAL AXIS OF THE ELEVATOR.  REPAIRED IAW SRM 55-00-01 FIG.7 (SHEET1) VOL. I.
